American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Kung-Chien Wu. Low Froude number limit of the rotating shallow water and Euler equations. Proc. Amer. Math. Soc. 142 (2014) 939-947.
Abstract, references, and article information   
View Article: PDF

[2] D. Amadori and G. M. Coclite. A note on positive solutions for conservation laws with singular source. Proc. Amer. Math. Soc. 141 (2013) 1613-1625.
Abstract, references, and article information   
View Article: PDF

[3] P. Álvarez-Caudevilla and J. López-Gómez. Semiclassical analysis for highly degenerate potentials. Proc. Amer. Math. Soc. 136 (2008) 665-675. MR 2358508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wen-An Yong. A note on the zero Mach number limit of compressible Euler equations. Proc. Amer. Math. Soc. 133 (2005) 3079-3085. MR 2159788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vuk Milisic. Stability and convergence of discrete kinetic approximations to an initial-boundary value problem for conservation laws. Proc. Amer. Math. Soc. 131 (2003) 1727-1737. MR 1955259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Lannes and Jeffrey Rauch. Validity of nonlinear geometric optics with times growing logarithmically. Proc. Amer. Math. Soc. 129 (2001) 1087-1096. MR 1814146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lige Li and A. G. Ramm. A singular perturbation result and its application to mathematical ecology . Proc. Amer. Math. Soc. 111 (1991) 1043-1050. MR 1043414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Jensen, P.-L. Lions and P. E. Souganidis. A uniqueness result for viscosity solutions of second order fully nonlinear partial differential equations . Proc. Amer. Math. Soc. 102 (1988) 975-978. MR 934877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zeev Schuss. Singular perturbations and the transition from thin plate to membrane . Proc. Amer. Math. Soc. 58 (1976) 139-147. MR 0412571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1